# SDR CALA2018051501285

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7V3
- Aircraft serial: 30464
- Aircraft time: 51,205 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1122
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK INDICATION AT THE INBD RIVET HOLE SUPPORT BRACKET ON THE FRAME BS 500A BETWEEN STRINGERS 8L AND 9L.   REPAIRED IAW EA 5310-04716, REV I, OP 001.
